ISSN 2394-5125
 

Research Article 


SERIES FOR 1/ŌÄ DERIVED FROM RAMANUJANíS THEORY OF ELLIPTIC FUNCTIONS TO ALTERNATIVE BASE 3

Narayan Nayak, Navalakhi Hazarika.

Abstract
In this paper, we present proofs for one of Ramanujanís series for 1/ŌÄ and three new
Ramanujan-type series for 1/ŌÄ in cubic theory or alternative theory of base 3

Key words: Eisenstein series; Modular equations; Cubic singular moduli


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Narayan Nayak
Articles by Navalakhi Hazarika
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Narayan Nayak, Navalakhi Hazarika. SERIES FOR 1/π DERIVED FROM RAMANUJANíS THEORY OF ELLIPTIC FUNCTIONS TO ALTERNATIVE BASE 3. JCR. 2020; 7(19): 7828-7833. doi:10.31838/jcr.07.19.890


Web Style

Narayan Nayak, Navalakhi Hazarika. SERIES FOR 1/π DERIVED FROM RAMANUJANíS THEORY OF ELLIPTIC FUNCTIONS TO ALTERNATIVE BASE 3. http://www.jcreview.com/?mno=136145 [Access: January 03, 2021]. doi:10.31838/jcr.07.19.890


AMA (American Medical Association) Style

Narayan Nayak, Navalakhi Hazarika. SERIES FOR 1/π DERIVED FROM RAMANUJANíS THEORY OF ELLIPTIC FUNCTIONS TO ALTERNATIVE BASE 3. JCR. 2020; 7(19): 7828-7833. doi:10.31838/jcr.07.19.890



Vancouver/ICMJE Style

Narayan Nayak, Navalakhi Hazarika. SERIES FOR 1/π DERIVED FROM RAMANUJANíS THEORY OF ELLIPTIC FUNCTIONS TO ALTERNATIVE BASE 3. JCR. (2020), [cited January 03, 2021]; 7(19): 7828-7833. doi:10.31838/jcr.07.19.890



Harvard Style

Narayan Nayak, Navalakhi Hazarika (2020) SERIES FOR 1/π DERIVED FROM RAMANUJANíS THEORY OF ELLIPTIC FUNCTIONS TO ALTERNATIVE BASE 3. JCR, 7 (19), 7828-7833. doi:10.31838/jcr.07.19.890



Turabian Style

Narayan Nayak, Navalakhi Hazarika. 2020. SERIES FOR 1/π DERIVED FROM RAMANUJANíS THEORY OF ELLIPTIC FUNCTIONS TO ALTERNATIVE BASE 3. Journal of Critical Reviews, 7 (19), 7828-7833. doi:10.31838/jcr.07.19.890



Chicago Style

Narayan Nayak, Navalakhi Hazarika. "SERIES FOR 1/π DERIVED FROM RAMANUJANíS THEORY OF ELLIPTIC FUNCTIONS TO ALTERNATIVE BASE 3." Journal of Critical Reviews 7 (2020), 7828-7833. doi:10.31838/jcr.07.19.890



MLA (The Modern Language Association) Style

Narayan Nayak, Navalakhi Hazarika. "SERIES FOR 1/π DERIVED FROM RAMANUJANíS THEORY OF ELLIPTIC FUNCTIONS TO ALTERNATIVE BASE 3." Journal of Critical Reviews 7.19 (2020), 7828-7833. Print. doi:10.31838/jcr.07.19.890



APA (American Psychological Association) Style

Narayan Nayak, Navalakhi Hazarika (2020) SERIES FOR 1/π DERIVED FROM RAMANUJANíS THEORY OF ELLIPTIC FUNCTIONS TO ALTERNATIVE BASE 3. Journal of Critical Reviews, 7 (19), 7828-7833. doi:10.31838/jcr.07.19.890